I am wondering if anyone can help me? I was taking pregabalin 150mg twice daily and wanted to come off it due to side effects (been taking since August last year). My GP advised to come off it slowly so I dropped to 1 tablet per day for a week and now one tablet every other day, I’m experiencing terrible nausea it’s just constant, nothing takes it off and it’s effecting my ability to go to work etc. I’m also experiencing blurred vision and feeling exhausted all the time. The tiredness and blurred vision I can kind of cope with but the nausea is really getting me down. I’ve tried taking Pepto Bismol to help with it but it doesn’t take it off. Has anyone experienced this and managed to manage the nausea or can tell me how long it lasts?
There is no exact timeline for Pregabalin withdrawals, various factors come into play such as length of treament, dose of the medication, etc..
Your discontinuation schedule was too fast.
Ask your Dr. about Ondansetron.
"Ondansetron blocks the actions of chemicals in the body that can trigger nausea and vomiting."
Get well soon.
I would definitely decrease way more slowly! Last year I caught thrush from this medicine at dosage of 150mg 3X a day and I had to open capsules and empty out more than half of powder and take at least 1-2X a day or otherwise I would get withdrawal symptoms. Nausea (my dr gave me ondansetron for the nausea) I also experienced hot sweats, diarrhea and restless legs were the most bothersome to me. Hope this helps.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.